Alert archive / Oklahoma / Freeze Warnings in 2012

Freeze Warning 2, NWS Norman, OK

October 25, 201212 counties in Oklahoma

NWS Norman, OK issued this freeze warning at Oct 25, 2012, 2:31 PM CDT for 12 counties in Oklahoma. It took effect at Oct 26, 2012, 3:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 25, 2012, 2:31 PM CDT (19:31 UTC)
In effect from
Oct 26, 2012, 3:00 AM CDT
Expired
Oct 26, 2012, 9:00 AM CDT
In force
6 hr
Issued by
NWS Norman, OK

Counties Alfalfa County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Harper County, OK, Kay County, OK, Major County, OK, Noble County, OK, Roger Mills County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 53 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 7.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2012-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2012-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WWUS74 KOUN 251931
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
231 PM CDT THU OCT 25 2012

OKZ004>010-260345-
/O.UPG.KOUN.HZ.A.0001.121027T0900Z-121027T1400Z/
/O.NEW.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/
/O.NEW.KOUN.FZ.W.0002.121026T0800Z-121026T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD
231 PM CDT THU OCT 25 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM 1 AM TO 10 AM CDT
SATURDAY.

* TEMPERATURE: LOW TEMPERATURES FRIDAY MORNING WILL RANGE FROM 28
  TO 30 DEGREES. ON SATURDAY MORNING...EVEN COLDER TEMPERATURES
  RANGING FROM 22 TO 28 DEGREES CAN BE EXPECTED ACROSS NORTHWEST OKLAHOMA.

* IMPACTS: THESE FREEZING TEMPERATURES AND WIDESPREAD FROST
  SATURDAY MORNING WILL CAUSE DAMAGE TO MOST GARDEN PLANTS AND
  OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SUB FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED FOR
MUCH OF NORTHWEST OKLAHOMA FRIDAY AND SATURDAY MORNINGS. THESE
CONDITIONS WILL CAUSE DAMAGE TO CROPS AND OTHER SENSITIVE
VEGETATION. COVER SENSITIVE PLANTS OUTDOORS...AND BRING POTTED
PLANTS INSIDE TO PREVENT DAMAGE.

&&

$$

OKZ011>015-260345-
/O.UPG.KOUN.FZ.A.0002.121027T0900Z-121027T1400Z/
/O.NEW.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/
/O.NEW.KOUN.FZ.W.0002.121026T0800Z-121026T1400Z/
MAJOR-GARFIELD-NOBLE-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...FAIRVIEW...ENID...PERRY...CHEYENNE...
TALOGA
231 PM CDT THU OCT 25 2012

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY. A
FREEZE WARNING HAS ALSO BEEN ISSUED FROM 1 AM TO 10 AM CDT
SATURDAY.

* TEMPERATURE: LOW TEMPERATURES FRIDAY MORNING WILL RANGE FROM 29
  TO 32 DEGREES. ON SATURDAY MORNING...EVEN COLDER TEMPERATURES
  RANGING FROM 26 TO 30 DEGREES CAN BE EXPECTED ACROSS NORTHERN
  OKLAHOMA.

* IMPACTS: THESE FREEZING TEMPERATURES AND WIDESPREAD FROST
  SATURDAY MORNING WILL CAUSE DAMAGE TO MOST GARDEN PLANTS AND
  OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SUB FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED FOR
MUCH OF NORTHWEST OKLAHOMA FRIDAY AND SATURDAY MORNINGS. THESE
CONDITIONS WILL CAUSE DAMAGE TO CROPS AND OTHER SENSITIVE
VEGETATION. COVER SENSITIVE PLANTS OUTDOORS...AND BRING POTTED
PLANTS INSIDE TO PREVENT DAMAGE.

&&

$$

OKZ016>025-027>029-033>036-038-TXZ083-260345-
/O.UPG.KOUN.FZ.A.0002.121027T0900Z-121027T1400Z/
/O.NEW.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/
CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-
CANADIAN-OKLAHOMA-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-KIOWA-
JACKSON-COMANCHE-HARDEMAN-
INCLUDING THE CITIES OF...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...
CHICKASHA...PURCELL...NORMAN...MOORE...HOLLIS...MANGUM...HOBART...
ALTUS...LAWTON...QUANAH...CHILLICOTHE
231 PM CDT THU OCT 25 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING WILL RANGE FROM 
  28 TO 32 DEGREES ACROSS WESTERN...CENTRAL...AND NORTH CENTRAL 
  OKLAHOMA...AND EXTREME WESTERN NORTH TEXAS. 

* IMPACTS: THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO SOME 
  GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS
INDOORS.

&&

$$

OKZ026-037-TXZ084-085-260345-
/O.NEW.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/
LINCOLN-TILLMAN-FOARD-WILBARGER-
INCLUDING THE CITIES OF...CHANDLER...FREDERICK...CROWELL...VERNON
231 PM CDT THU OCT 25 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. 


* TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING WILL RANGE FROM
  29 TO 32 DEGREES ACROSS SOUTHWEST OKLAHOMA...AND WESTERN NORTH
  TEXAS.

* IMPACTS: THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO SOME 
  GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS
INDOORS.

&&

$$

OKZ030>032-039>042-044>046-TXZ086>090-260345-
/O.NEW.KOUN.FZ.A.0003.121027T0600Z-121027T1500Z/
POTTAWATOMIE-SEMINOLE-HUGHES-STEPHENS-GARVIN-MURRAY-PONTOTOC-
COTTON-JEFFERSON-CARTER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...HOLDENVILLE...
DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA...
ARDMORE...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
231 PM CDT THU OCT 25 2012

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

* TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING COULD FALL TO 28
  TO 32 DEGREES.

* IMPACTS: FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SOME GARDEN
  PLANTS AND OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS
INDOORS.

&&

$$
2 follow-up statements
773 
WWUS74 KOUN 260441
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT THU OCT 25 2012

OKZ004>015-261000-
/O.CON.KOUN.FZ.W.0002.121026T0800Z-121026T1400Z/
/O.CON.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA
1141 PM CDT THU OCT 25 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT
FRIDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM CDT FRIDAY.
A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY. 

* TEMPERATURE: LOW TEMPERATURES FRIDAY MORNING WILL RANGE FROM 
  29 TO 32 DEGREES. ON SATURDAY MORNING...EVEN COLDER 
  TEMPERATURES RANGING FROM 26 TO 30 DEGREES CAN BE EXPECTED 
  ACROSS NORTHERN OKLAHOMA. 

* IMPACTS: THESE FREEZING TEMPERATURES AND WIDESPREAD FROST 
  SATURDAY MORNING WILL CAUSE DAMAGE TO MOST GARDEN PLANTS AND 
  OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SUB FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED FOR
MUCH OF NORTHWEST OKLAHOMA FRIDAY AND SATURDAY MORNINGS. THESE
CONDITIONS WILL CAUSE DAMAGE TO CROPS AND OTHER SENSITIVE
VEGETATION. COVER SENSITIVE PLANTS OUTDOORS...AND BRING POTTED
PLANTS INSIDE TO PREVENT DAMAGE.

&&

$$

OKZ016>029-033>038-TXZ083>085-261000-
/O.CON.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/
CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-
CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-
KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-FOARD-WILBARGER-
INCLUDING THE CITIES OF...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...QUANAH...CHILLICOTHE...CROWELL...
VERNON
1141 PM CDT THU OCT 25 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY. 

* TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING WILL RANGE FROM 
  28 TO 32 DEGREES ACROSS WESTERN...CENTRAL...AND NORTH CENTRAL 
  OKLAHOMA...AND EXTREME WESTERN NORTH TEXAS. 

* IMPACTS: THE FREEZING TEMPERATURES WILL CAUSE DAMAGE TO SOME 
  GARDEN PLANTS AND OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS
INDOORS.

&&

$$

OKZ030>032-039>042-044>046-TXZ086>090-261000-
/O.CON.KOUN.FZ.A.0003.121027T0600Z-121027T1500Z/
POTTAWATOMIE-SEMINOLE-HUGHES-STEPHENS-GARVIN-MURRAY-PONTOTOC-
COTTON-JEFFERSON-CARTER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...HOLDENVILLE...
DUNCAN...PAULS VALLEY...SULPHUR...ADA...WALTERS...WAURIKA...
ARDMORE...WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...
ARCHER CITY...HOLLIDAY...LAKESIDE CITY...HENRIETTA
1141 PM CDT THU OCT 25 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

* TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING COULD FALL TO 
  28 TO 32 DEGREES. 

* IMPACTS: FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SOME GARDEN 
  PLANTS AND OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS
INDOORS.

&&

$$
359 
WWUS74 KOUN 260844
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
344 AM CDT FRI OCT 26 2012

OKZ030>032-039-040-042-044-045-TXZ086>090-261645-
/O.UPG.KOUN.FZ.A.0003.121027T0600Z-121027T1500Z/
/O.EXA.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/
POTTAWATOMIE-SEMINOLE-HUGHES-STEPHENS-GARVIN-PONTOTOC-COTTON-
JEFFERSON-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...SHAWNEE...SEMINOLE...HOLDENVILLE...
DUNCAN...PAULS VALLEY...ADA...WALTERS...WAURIKA...WICHITA FALLS...
MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...
LAKESIDE CITY...HENRIETTA
344 AM CDT FRI OCT 26 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING COULD FALL TO 
  28 TO 32 DEGREES. 

* IMPACTS: FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SOME GARDEN 
  PLANTS AND OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS
INDOORS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ043-261645-
/O.EXA.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/
COAL-
INCLUDING THE CITY OF...COALGATE
344 AM CDT FRI OCT 26 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY. 

* TEMPERATURE: LOW TEMPERATURES RANGING FROM 26 TO 30 DEGREES
  SATURDAY MORNING.

* IMPACTS: FREEZING TEMPERATURES AND WIDESPREAD FROST SATURDAY
  MORNING WILL CAUSE DAMAGE TO MOST GARDEN PLANTS AND OTHER
  SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SUB FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED SATURDAY
MORNINGS. THESE CONDITIONS WILL CAUSE DAMAGE TO CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OUTDOORS...AND BRING
POTTED PLANTS INSIDE TO PREVENT DAMAGE.

&&

$$

OKZ004>015-261645-
/O.CON.KOUN.FZ.W.0002.000000T0000Z-121026T1400Z/
/O.CON.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA
344 AM CDT FRI OCT 26 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY.

* TEMPERATURE: LOW TEMPERATURES THIS MORNING WILL RANGE FROM 29
  TO 32 DEGREES. ON SATURDAY MORNING...EVEN COLDER TEMPERATURES
  RANGING FROM 26 TO 30 DEGREES CAN BE EXPECTED ACROSS NORTHERN
  OKLAHOMA.

* IMPACTS: FREEZING TEMPERATURES AND WIDESPREAD FROST SATURDAY
  MORNING WILL CAUSE DAMAGE TO MOST GARDEN PLANTS AND OTHER
  SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SUB FREEZING TEMPERATURES AND WIDESPREAD FROST ARE EXPECTED FRIDAY
AND SATURDAY MORNINGS. THESE CONDITIONS WILL CAUSE DAMAGE TO CROPS
AND OTHER SENSITIVE VEGETATION. COVER SENSITIVE PLANTS
OUTDOORS...AND BRING POTTED PLANTS INSIDE TO PREVENT DAMAGE.

&&

$$

OKZ016>029-033>038-TXZ083>085-261645-
/O.CON.KOUN.FZ.W.0003.121027T0600Z-121027T1500Z/
CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO-
CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-HARMON-GREER-
KIOWA-JACKSON-TILLMAN-COMANCHE-HARDEMAN-FOARD-WILBARGER-
INCLUDING THE CITIES OF...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...
CHICKASHA...PURCELL...NORMAN...MOORE...HOLLIS...MANGUM...HOBART...
ALTUS...FREDERICK...LAWTON...QUANAH...CHILLICOTHE...CROWELL...
VERNON
344 AM CDT FRI OCT 26 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY. 

* TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING WILL RANGE FROM 
  28 TO 32 DEGREES ACROSS WESTERN...CENTRAL...AND NORTH CENTRAL 
  OKLAHOMA...AND EXTREME WESTERN NORTH TEXAS. 

* IMPACTS: FREEZING TEMPERATURES WILL CAUSE DAMAGE TO SOME GARDEN
  PLANTS AND OTHER SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS
INDOORS.

&&

$$

OKZ047-048-050>052-261645-
/O.EXA.KOUN.FZ.A.0003.121027T0600Z-121027T1500Z/
JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-
INCLUDING THE CITIES OF...TISHOMINGO...ATOKA...MARIETTA...
MADILL...DURANT
344 AM CDT FRI OCT 26 2012

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING. 

* TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING COULD FALL TO 
  28 TO 32 DEGREES. 

* IMPACTS: FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SOME GARDEN 
  PLANTS AND OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS
INDOORS.

&&

$$

OKZ041-046-261645-
/O.CON.KOUN.FZ.A.0003.121027T0600Z-121027T1500Z/
MURRAY-CARTER-
INCLUDING THE CITIES OF...SULPHUR...ARDMORE
344 AM CDT FRI OCT 26 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING. 

* TEMPERATURE: LOW TEMPERATURES SATURDAY MORNING COULD FALL TO 
  28 TO 32 DEGREES. 

* IMPACTS: FREEZING TEMPERATURES MAY CAUSE DAMAGE TO SOME GARDEN 
  PLANTS AND OTHER SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONSIDER COVERING GARDEN PLANTS AND BRINGING POTTED PLANTS
INDOORS.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this freeze warning went out at Oct 25, 2:19 PM CDT, 12 minutes earlier.

Area forecast discussion, Oct 25, 2:19 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
219 PM CDT THU OCT 25 2012

.DISCUSSION...
FOLLOWING TODAYS COLD FRONT...EXPECT FALL LIKE CONDITIONS TO
PERSIST FOR THE NEXT SEVERAL DAYS. TEMPERATURES WILL REMAIN
RELATIVELY COOL WITH HIGHS 15 TO 20 DEGREES BELOW AVERAGE FOR LATE
OCTOBER. GUSTY NORTHWEST WINDS TODAY WILL GIVE WAY TO LIGHTER
NORTH WINDS THROUGH THE WEEKEND. WITH LIGHT TO CALM WINDS OVER THE
NEXT FEW NIGHTS...AND RELATIVELY CLEAR SKIES...FREEZING
TEMPERATURES ARE EXPECTED ACROSS PORTIONS OF OKLAHOMA AND NORTH
TEXAS. SOME AREAS MAY SEE TEMPERATURES IN THE MID TO UPPER 20S BY
SATURDAY MORNING WHEN THE MOST WIDESPREAD FREEZE IS ANTICIPATED.

WINDS WILL GRADUALLY SHIFT TO THE SOUTH THROUGH EARLY NEXT WEEK
AS HIGH PRESSURE GRADUALLY MOVES EAST OF THE REGION. THIS WILL
ALLOW FOR A SLOW WARMUP THROUGH MID WEEK...WITH HIGHS RANGING FROM
THE LOW 60S TO LOW 70S THROUGH TUESDAY. BY WEDNESDAY...A WEAK COLD
FRONT WILL SHIFT THROUGH THE REGION...ALLOWING ANOTHER SHOT OF
COOL AIR TO AFFECT THE REGION. THIS WILL CONTINUE TO PROMOTE COOL
AND DRY CONDITIONS. WITH ABUNDANT DRY AIR ACROSS THE REGION...NO
RAIN CHANCES ARE FORECAST THROUGH THE EXTENDED PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  36  55  31  56 /   0   0   0   0
HOBART OK         35  55  28  57 /   0   0   0   0
WICHITA FALLS TX  40  57  32  60 /   0   0   0   0
GAGE OK           31  52  24  56 /   0   0   0   0
PONCA CITY OK     32  55  26  55 /   0   0   0   0
DURANT OK         41  59  35  60 /  10  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM TO 10 AM CDT SATURDAY FOR OKZ004>029-
     033>038.

     FREEZE WARNING FROM 3 AM TO 9 AM CDT FRIDAY FOR OKZ004>015.

     FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
     OKZ030>032-039>042-044>046.

TX...FREEZE WARNING FROM 1 AM TO 10 AM CDT SATURDAY FOR TXZ083>085.

     FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
     TXZ086>090.

&&

04/84
Hazardous weather outlook, Oct 25, 11:33 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1133 AM CDT THU OCT 25 2012

OKZ004>048-050>052-TXZ083>090-261200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1133 AM CDT THU OCT 25 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.

DISCUSSION...
A STRONG COLD FRONT WILL CONTINUE TO MAKE ITS WAY ACROSS CENTRAL AND
EASTERN OKLAHOMA THIS AFTERNOON. THE COOL AND STABLE AIRMASS BEHIND
THIS FRONT WILL NOT BE FAVORABLE FOR THUNDERSTORMS THROUGH TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY OCT 26.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...ZERO PERCENT.

OTHER HAZARDOUS WEATHER...
GUSTY NORTHWEST WINDS WILL BE SEEN BEHIND THE FRONT THROUGH THE MID
AFTERNOON HOURS. WINDS MAY GUST TO ABOVE 40 MPH IN SOME
LOCATIONS...LOW TEMPERATURES WILL DIP INTO THE LOW AND MID 30S
TONIGHT ACROSS NORTHWESTERN OKLAHOMA. A FREEZE WARNING WILL LIKELY
BE ISSUED LATER TODAY FOR PARTS OF NORTHWEST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
THE COOL AND STABLE AIRMASS BEHIND THE COLD FRONT WILL PRECLUDE ANY
CHANCE OF THUNDERSTORMS THROUGH WEDNESDAY.

OTHER HAZARDOUS WEATHER...
SUBFREEZING TEMPERATURES ARE LIKELY NORTHWEST OF THE INTERSTATE 44
CORRIDOR WITH FROST LIKELY ACROSS MUCH OF THE REST OF THE AREA LATE
FRIDAY NIGHT INTO SATURDAY MORNING...AND ONCE AGAIN LATE SATURDAY
NIGHT INTO SUNDAY MORNING DUE TO CLEARING SKIES...LIGHT WINDS..AND
HIGH PRESSURE BUILDING INTO THE AREA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
CDT FRIDAY.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 4:19 AM CDTFreeze WatchOUNBeckham, Blaine, Caddo, Canadian, Cleveland, Comanche and 17 more10 hr
Oct 25, 4:19 AM CDTHard Freeze WatchOUNAlfalfa, Ellis, Grant, Harper, Kay, Woods and 1 more10 hr
Oct 25, 2:31 PM CDTFreeze WatchOUNAtoka, Bryan, Carter, Cotton, Garvin, Hughes and 9 more23 hr
Oct 25, 2:31 PM CDTFreeze WarningOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more43 hr

Nearby

Freeze Warnings in Oklahoma, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.